# SDR CA010111002

- Difficulty date: January 3, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,841 hours
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Check Valve
- Part number: 9599091151
- Condition: Frozen
- Location: Vacuum Line
- Component: Pressure Control, Pilats, 521311200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN AIRCRAFT WAS STARTED THE CABIN STARTED TO PRESSURIZE. ICE HAD FROZEN AND NOT ALLOWED THE SAFETY OR OUTFLOW VALVE TO COME OFF IT SEAT, THUS THE AIRCRAFT PRESSURIZED ON THE GROUND. LINE AND CHECK VALVE CLEARED OF ICE AND WATER AND AIRCRAFT RETURNED TO SERVICE. THIS IS THE SECOND OCCURRENCE OF THIS SORT ON THIS TYPE OF AIRCRAFT THIS WINTER.
